Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Took contraceptive pills, having irregular periods, facial hair under chin. Suggestions?

i am 19 years old.i took contraceptive pills when i was 17 for about 6months and during that duration i had regular cycles.but after that again they became irregular.i also suffered from typhoid last year and my cyles became extremely delayed(like cyles came after 2months from the previous date)..i am really worried about it and also i have a lot of facial hair under my chin pls help me :(
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
The problem of irregular cycles with lots of facial or body hair could be due to Polycystic ovarian disease where there is increase in male hormones leading to increase in body hair. masculine voice, weight gain and the ovaries are unable to ovulate or there is delay in ovulation leading to irregular cycles, Get an USG done and run through your hormonal assays.
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor